It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board
THIS MESSAGE BOARD IS NO LONGER ACTIVE. TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE





Message
Posted by marsha on November 02, 2000 at 18:03:54:

i've been on benyzamicn (spelling?) for a long time and it dries out my face i use moisturizer with it but it's still dry. i was going to just wash my face and not use anything but i'm scared of breaking out really bad but i read that if your skin is dry it will break out and be real oily (which my skin is, ew) i been on ortho-cept/desogen almost 3 months and haven't really seen any improvements. so i was wondering if anyone stopped using products and if they broke out? and how long till your face balanced itself back out? i'm 23 and i had this since about 13 and it's just so frustrating when you get something new and you think it's gonna help, you get your hopes up and it fails :(

Follow Ups

All times are GMT -7. The time now is 07:18 PM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!